A 30-year-old female asked:
Disclaimer

had a lupron (leuprolide) injection for endometriosis on 10/30 and started my menstrual cycle today. is this normal? i was told i would not get my period.

1 doctor answer
Dr. Michael Sparacino
37 years experience Family Medicine
Common: Not normal, but common and not serious.
Answered on Mar 21, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Andrew Blazar
62 years experience Obstetrics and Gynecology
Can be: Lupron (leuprolide) works in part by preventing ovulation bleeding may be a sign that ovulation has returned but it may also be just a minor rise and ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Darrin Cunningham
30 years experience Obstetrics and Gynecology
This is normal: Lupron (leuprolide) will make you stop menstruating. I start my patients on continuous ocp to continue thinning the endometrium. This can also keep t ... Read More
1
1 thank
A female asked:
Dr. Elizabeth Reynoso
17 years experience Obstetrics and Gynecology
It varies: It will be a minimum of 3 months after the injection before menses return and then can take 1-12 months following injection effectiveness window for y ... Read More
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Doctors instructions: It sounds like you are under the care of a fertility specialist already. I would not recommend you take any medication or do any hormonal manipulation ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month